# SDR ASAA1149540

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL WEB AT L 2 DOOR MOP SILL IS CORRODED BETWEEN BS 986 AND BS 992 LBL 45.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
